# SDR 2008UALA03511

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 35,514 hours, 13,555 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R, CREW DOOR SILL BEAM FOUND CORRODED.  ACCOMPLISHED MAJOR REPAIR AT DEN.  DOOR 2R, CREW DOOR SILL BEAM HAS EXCESSIVE MATERIAL REMOVED ON UPPER INBOARD FLANGE APPROX 4 INCHES FWD OF FR68 BY- 96274-MFG.  SILL REPAIR PRIMED PAINTED, AND INSTALLED SRM 53-41-14.
